# SDR DALA2015100505951

- Difficulty date: October 4, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Pan
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON VENTRAL DOOR PAN AT UPPER HINGE RT EDGE.  VENTRAL DOOR PAN AT UPPER HINGE RT WAS REPARED IAW SRM 52-05D, FIG 34.
